MAUDE Adverse Event Report: EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 0.5ML 30GA 1/2IN UF 10BAG 500CS; Syringe, piston

EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 0.5ML 30GA 1/2IN UF 10BAG 500CS; Syringe, piston
Model Number 328466
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Hold for ng.4/25/2025 hcp email comments.Not knowing date of exp of products.Dates missing from box.Hcp checking on dates.Email does not state if items were used.1.Bd insulin syringes with the bd ultra-fine needle, capacity: ½ ml cc, length: 12.77 mm, gauge: 30g, lot #: 5159577.2.Bd insulin syringes with the bd ultra-fine needle, capacity: 3/10 ml cc, length: 8mm, gauge: 31g, lot #: 5195531.3.Bd insulin syringes with the bd ultra- fine needle, capacity: 1 ml cc, length: 8mm, gauge: 31g, lot #: 4349670.Email reply to this case.Hi team, please see email below.Thanks, (b)(6) from: customer care sent: monday, march 24, 2025 3:40 pm to: hcp inquiries subject: fwd: you have a reply - (b)(6) - fw: medical inquiry response for: (b)(6).Hello team, please look into the following query and do the needful.Thanks and regards, embecta customer support, on mon, mar 24 4:06 pm , medical wrote: customer care team, this came through to the medical information mailbox today, would either of you be able to address their concern around expiration.(b)(6) sent: monday, march 24, 2025 3:25 pm.To: medical information subject: fw: medical inquiry response for: (b)(6).Hi, please see email below.I was directed by bd to contact medical at embecta.Need assistance with figuring out when the bd syringes we have in stock expires.No expiration date on boxes and i am not sure when we received these boxes.Please see email below.I was directed by bd to contact medical at embecta.Need assistance with figuring out when the bd syringes we have in stock expires.No expiration date on boxes and i am not sure when we received these boxes.The email below should have the type of insulin syringe along with the lot #.Thank you.From: name removed sent: monday, march 24, 2025 8:55 am.To: name removed.Subject: medical inquiry response for: (b)(6).Thank you for your recent inquiry.You recently made the following medical inquiry request: could you please help with the below? the clinic i work at ((b)(6) health center) has several boxes of bd insulin syringes.I'm not able to find the expiration date on these boxes and i am not sure what year we obtained these syringes.I attached images of the following bd insulin syringes we have along with the lot number.1.Bd insulin syringes with the bd ultra-fine needle, capacity: ½ ml cc, length: 12.77 mm, gauge: 30g, lot #: 5159577.2.Bd insulin syringes with the bd ultra-fine needle, capacity: 3/10 ml cc, length: 8mm, gauge: 31g, lot #: 5195531.3.Bd insulin syringes with the bd ultra- fine needle, capacity: 1 ml cc, length: 8mm, gauge: 31g, lot #: 4349670.A member of our team has reviewed your case and provided the following response notes: please contact medical information at embecta, medical_information@embecta.Com.If there is additional information you would like to have regarding our products, please do not hesitate to contact us.We will be most happy to be of assistance.Thank you very much for giving us the opportunity to provide you the information that you are looking for.Sincerely, bd medical information (mi).(b)(4): fs the information contained in this e-mail is confidential and/or proprietary to embecta corp.And/or its subsidiaries and is intended to be received by the individual or entity named above for limited use, without copying, forwarding, disclosing or otherwise transmitting this message to any other party.If you received this message in error or are unable to acknowledge and protect the confidential/proprietary nature of its contents, please notify the sender by reply e-mail and delete this message.
 
Additional Manufacturer Narrative
This medwatch submission is both an initial and supplemental filing.Investigation of the results can be seen below: investigation summary: no samples (including photos) were returned; therefore, the complaint could not be confirmed and the root cause is undetermined.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.

Brand Name
SYRINGE 0.5ML 30GA 1/2IN UF 10BAG 500CS
Common Device Name
Syringe, piston
Manufacturer (Section D)
EMBECTA MEDICAL I LLC - HOLDREGE, NE
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key21860909
Report Number3024508819-2025-00184
Device Sequence Number20016659
Product Code FMF
UDI-Device Identifier00382908466035
UDI-Public00382908466035
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number328466
Device Lot Number5159577
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Initial Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown